# SDR UPS06648781

- Difficulty date: December 16, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Decent Device
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A 2ND DESCENT DEVICE FROM FWD TO AFT SEAL AT CABLE IS BROKEN.  REMOVED AND REPLACED 2ND DESCENT DEVICE PER MM 25-61-03-2.
